A multilevel method for solving operator equations

Citation
Zy. Chen et al., A multilevel method for solving operator equations, J MATH ANAL, 262(2), 2001, pp. 688-699
Citations number
4
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN journal
0022-247X → ACNP
Volume
262
Issue
2
Year of publication
2001
Pages
688 - 699
Database
ISI
SICI code
0022-247X(20011015)262:2<688:AMMFSO>2.0.ZU;2-N
Abstract
We develop a multilevel method suitable for solving operator equations. Thi s method combines the multiresolution structure of the spaces used to solve the operator equation with a Gauss-Seidel strategy to solve the associated matrix equations. We prove that this multilevel scheme has an optimal orde r of convergence and provide an application of it to the solution of second kind integral equations. (C) 2001 Academic Press.